Communications in Mathematical Physics

Algebraic properties of cellular automata

Olivier Martin, Andrew M. Odlyzko, and Stephen Wolfram

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 93, Number 2 (1984), 219-258.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103941055

Mathematical Reviews number (MathSciNet)
MR0742194

Zentralblatt MATH identifier
0564.68038

Subjects
Primary: 68Q80: Cellular automata [See also 37B15]
Secondary: 58F11 60K35: Interacting random processes; statistical mechanics type models; percolation theory [See also 82B43, 82C43] 82A05

Citation

Martin, Olivier; Odlyzko, Andrew M.; Wolfram, Stephen. Algebraic properties of cellular automata. Comm. Math. Phys. 93 (1984), no. 2, 219--258. https://projecteuclid.org/euclid.cmp/1103941055


Export citation